Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Bend in penis, pain on erection, no semen during intercourse. Taking Roliflo OD, changed to flotral. Treatment for symptoms?

my doctor suggested me Roliflo OD 4 daily which I am taking for last 6 months. I found no semun while intercouse and also obseve that my pennis bended left causing pain while erecting. doctor stopped Roliflo and startes Flotral for last one month. Littelsemun started comming but pennis still bended in between . what to do . pl advice
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
It seems you could be having some problem with the tube that takes the sperm from the testicles to the penile urethra where it actually comes out from. The medicines you are taking are for prostate enlargement. Knowing your age would be helpful as also whether this is a recent problem or has it been like this for a long time. If it has been for a ling time then you should undergo testing to dleineate the tract carrying the sperms but a baseline Ultrasound of the Prostate and bladder is a must. Feel free to post a query again with the information asked. Take care.
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor